MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704833
Medical Device Problem Codes Use of Device Problem (1670); Failure to Deliver (2338)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the patient required cardiopulmonary resuscitation.The heartbeat was restored, and the patient was connected to the oxylog 3000plus for controlled ventilation.Shortly, after the device issued an alarm to reselect the circuit.Upon inspection, the circuit connection was found to be correct.Subsequently, the device alarmed for device malfunction and ceased operation.The ventilator still did not function after restarting.This caused the patient's heart rate to drop again, necessitating continued external chest compressions, manual ventilation with a simple breathing airbag, and epinephrine for cardiac stimulation.After active resuscitation, the patient regained heartbeat.
 
Additional Manufacturer Narrative
The affected device was examined onsite by the dräger service and the log file was made available for further investigation.Based on the log file analysis the reported event could not be verified.The log file contains no entries on the reported date of event.Upon request, the date of event was changed to the 20th of august 2025.The log file analysis showed that on that day the device was turned on three times for short period of times.However, there is no indication that the ventilation was started during these periods.The log file revealed an entry indicating a malfunction of the sensor pcb.This malfunction would be raised as technical failure by the device.However, the failure occurred while the device was being manually turned off by the user.The sensor pcb was replaced by the dräger service.The device was tested and confirmed to be operating as per manufacturer´s specification.In case of a technical problem the device alarms visually and acoustically.Potentially the ventilation may stop.In the event of a complete loss of ventilator function the emergency air valve opens so that the patient can breathe spontaneously.In this case an alternative independent ventilation device has to be used instantly, as described in the instruction for use.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23252772
Report Number9611500-2025-00570
Device Sequence Number16057080
Product Code CBK
UDI-Device Identifier04048675249214
UDI-Public(01)04048675249214(11)221102(93)5704833-40
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5704833
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown